MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US AML LG STATURE 16.5MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US AML LG STATURE 16.5MM; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155402165
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 12/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: based on the investigative results the damage to the packaging materials has been determined to have happened well after distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the plastic bubble was broken and is compromising the sterility of the implant.

Brand Name
AML LG STATURE 16.5MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8054628
Report Number1818910-2018-75040
Device Sequence Number1807682
Product Code JDI
UDI-Device Identifier10603295058380
UDI-Public10603295058380
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number155402165
Device Lot NumberC3TE11000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2018
Initial Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age80 YR